Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have brown discharge while on mirena. Do i need to worry about it ?

Hi i ve had my mirena for about 9 months now and i had not had a period for about 4months then i had a period about 4 weeks ago . The period stopped flowing in about 10 days but now i m still having a brown discharge that looks like there s something in it. The discharge doesn t flow but it s on tissue when i wipe and there s brown sediment in the toilet after i urinate. Should I be concerned since this has been going on for weeks now?
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  930
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Mirena can cause some menstrual disturbance but incidentally you may having vaginal infection which may have no other symptoms other than a brownish discharge called Bacterial vaginosis. It would be best to get examined by a Gynaecologist to rule this out as it may be problematic later on especially if you plan on getting pregnant. Use condom only while having sex to avoid infection till you are diagnosed and treated. Since, there is some tissue coming out on urinating, there could be associated urinary tract infection. Also do urine test to confirm. Drink plenty of water. Cranberry juice prevents against symptoms of urinaary tract infections.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor